Some Series Applied To The Theory Of Structures

J. M. Klitchieff

Publications de l'Institut Mathématique (1950)

  • Volume: 3, Issue: 9, page 1-23
  • ISSN: 0350-1302

How to cite


J. M. Klitchieff. "Some Series Applied To The Theory Of Structures." Publications de l'Institut Mathématique 3.9 (1950): 1-23. <>.

author = {J. M. Klitchieff},
journal = {Publications de l'Institut Mathématique},
keywords = {mechanics of solids},
language = {eng},
number = {9},
pages = {1-23},
publisher = {Matematički institut SANU},
title = {Some Series Applied To The Theory Of Structures},
url = {},
volume = {3},
year = {1950},

AU - J. M. Klitchieff
TI - Some Series Applied To The Theory Of Structures
JO - Publications de l'Institut Mathématique
PY - 1950
PB - Matematički institut SANU
VL - 3
IS - 9
SP - 1
EP - 23
LA - eng
KW - mechanics of solids
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.